View : 15 Download: 0

The group of units of some finite local rings III

Title
The group of units of some finite local rings III
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2009
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 46, no. 4, pp. 675 - 689
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
As a sequel to the papers [2, 3], we will complete our identification of the groups of units of the finite local rings Z4[X]/(Xk +2t(X), 2Xr) which is the most general type of finite local rings with a single nilpotent generator over Z4. © 2009 The Korean Mathematical Society.
DOI
10.4134/JKMS.2009.46.4.675
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE